# SDR USAA2009050591087

- Difficulty date: April 3, 2009
- Submitted: May 5, 2009
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- Aircraft time: 62,905 hours, 43,117 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 651758349
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C5 - MAJOR REPAIR - VERTICAL BEAM WEB CRACKED FROM TOOLING HOLE AT BS 178 BULKHEAD, WL 178, LBL 5.7.  REPAIRED VERTICAL BEAM WEB AT BS 178 BULKHEAD, WL 178, LBL 5.7 IAW B737 SRM 53-10-08.
